LINKS
Steven R. Finch, <a href="httphttps://dx.doi.org/10.2307/2325001">Are 0-Additive Sequences Always Regular?</a>, Am. Math. Monthly 99 (7) (1992) 671-673.
Steven R. Finch, <a href="httphttps://dx.doi.org/10.2307/2325001">Are 0-Additive Sequences Always Regular?</a>, Am. Math. Monthly 99 (7) (1992) 671-673.
reviewed
approved
proposed
reviewed
editing
proposed
CoefficientList[Series[x(x^10 + 2*x^9 - 2 x^8 + 2 x^7 + x^6 + x^5 + x^4 + 3 x^3 + x^2 + 3 x + 2)/((x - 1)^2 (x^4 + x^3 + x^2 + x + 1)), {x, 0, 50}], x] (* Vincenzo Librandi, Jul 10 2014 *)
James J. Tattersall, Elementary Number Theory in Nine Chapters, Cambridge University Press, 1999, page 117.
approved
editing
reviewed
approved
proposed
reviewed
editing
proposed
a(n) is smallest number larger than a(n-1) and not = a(j) + a(k), j < k.
R. K. Guy, ``"s-Additive sequences,'' ", preprint, 1994.
approved
editing